# SDR DXTA200803181

- Difficulty date: July 17, 2008
- Submitted: August 5, 2008
- Operation: Air carrier
- Aircraft: N325QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600425
- Engine: Pwa JT15D5
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Fuel Sys
- Condition: Fluctuates
- Location: Lt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, Y, E
- Precautionary procedure: A

## Discrepancy

LT FUEL FLOW FLUCTUATION DURING CLIMB AND CRUISE FOLLOWED BY LT ENG FAILURE, FOLLOWED BY LT ENGINE VIBRATION.
